# SDR ASAA1057373

- Difficulty date: February 11, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 14,062 hours, 4,110 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 117BD
- Condition: Failed
- Location: Weather Radar
- Part time: 27,744 hours, 9,268 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR HAD INTERFERENCE VAR FROM 010 DEG TO 350 DEG RELATIVE TO THE NOSE OF A/C.  STREAKS FROM CNTR TO OUTER EDGE OF DISPLAY.  CONFIRMED SPOKING ON WX DISPLAYS.  REPLACED WX R/T REF MM 34 43 41 000 801 & 34 43 41 400 801.  ETOPS GROUND VERIFICATION SUCCESSFUL REF MM 34 43 00 710 802 001.
